MAUDE Adverse Event Report: TANDEM DIABETES CARE, INC. T:CONNECT MOBILE PHONE APP; CONTINUOUS GLUCOSE MONITOR SECONDARY DISPLAY

TANDEM DIABETES CARE, INC. T:CONNECT MOBILE PHONE APP; CONTINUOUS GLUCOSE MONITOR SECONDARY DISPLAY
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Tandem diabetes released new t:connect ios software that increased insulin pump power use.Tandem diabetes has not notified users of defective software.This report is to urge fda to investigate communication practices of tandem diabetes and require much more transparency.Reference report: mw5152428.

Brand Name
T:CONNECT MOBILE PHONE APP
Common Device Name
CONTINUOUS GLUCOSE MONITOR SECONDARY DISPLAY
Manufacturer (Section D)
TANDEM DIABETES CARE, INC.
MDR Report Key18856049
Report NumberMW5152427
Device Sequence Number20892726
Product Code PJT
UDI-Device Identifier90850018992452
UDI-Public90850018992452
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2024
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INSULIN.; T:SLIM X2 INSULIN PUMP
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite